# SDR CAL950425

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8885Z
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Worn Through
- Location: Hyd Bay B-Sys
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0376 - THE CREW REPORTED B-SYSTEM HYDRAULIC QUANTITY LOSS IN-FLIGHT.  THE LOSS WAS ACCOMPANIED BY ILLUMINATION OF B-PUMP LIGHTS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC LINE TO B-SYSTEM MODULE IN THE HYDRAULIC BAY WORN THROUGH.  THE RIGID LINE WAS REPLACED USING TWO FLEX LINES AND A DIP WAS ISSUED TO REPLACE THE FLEX LINES WITHIN 1200 HOURS OR 500 FLIGHTS.  IN ADDITION, BOTH B-SYSTEM ELECTRIC HYDRAULIC PUMPS WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  (X)
